# SDR REXA98074

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6222504001
- Condition: Failed
- Location: Radar
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WEATHER RADAR POINTS ECHOES ON OPPOSITE SIDE OF DISPLAY KNOWN.  ECHOES TO RIGHT OF AIRCRAFT PAINT ON LEFT SIDE OF DISPLAY.  REMOVED AND REPLACED THE WEATHER RADAR ANTENNA.  (M)
